# SDR FDEA201210313794

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 53,011 hours, 31,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER R1 DOOR INOPERATIVE WHEN SWITCHED TO ON IN COCKPIT.  FOUND EXIT LIGHT BATTERY PACK IMPROPERLY INSTALLED.  INSTALLED CORRECTLY IAW AMM 33-51-07.  EXIT LIGHTS OPERATE NORMALLY.  OK TO CONTINUE.
